| Catalog Number |
8209000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.1 event had the problem identified during a non-clinical procedure; there was no patient involvement.1 event had the problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11.2 previously reported events are included in this follow-up record.Product return status: 1 device was received.1 device investigation type has not yet been determined.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a component detach.- 1 event had the problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 2 events were previously reported during the reporting period; however, - 1 previously reported event in this report should have been included under mfr report # 3015967359-2025-00693.- 1 previously reported event is included in this follow-up record.Product return status 1 device investigation type has not yet been determined.
Event or Problem Description
This report summarizes 0 malfunction event in which the device had a component detach.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 1 event was previously reported during the reporting period; however, - 1 previously reported event in this report should have been included under mfr report # 3015967359-2025-00693.- 0 previously reported events are included in this follow-up record.